# SDR QMLA2016061316063

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N132LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3970
- Aircraft time: 5,107 hours, 12,968 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,235 hours, 9,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, ABOUT A MINUTE BEFORE LANDING BACK AT AIRPORT, THE PILOT NOTED A FUEL ODOR IN THE CABIN.  LANDED AT THE AIRPORT NORMALLY WITH NO ISSUES OTHER THAN THE FUEL ODOR. REMOVED THE BELLY PANEL UNDER THE FUEL TANK AND DID NOT SEE AND EVIDENSE OF FUEL LEAKING NOR ODOR OF FUEL.  OPENED UP THE TRANSMISSION COWLING AND ENGINE COWLINGS WHERE FUEL ARE AND SEEN NO FUEL LEAKS NOR SMELLED FUEL.  AFTER THE BELLY PANEL WAS REINSTALLED, THE COWLING CLOSED AND SECURED, AND NO SIGNS OF FUEL LEAKS NOR ODOR COULD BE FOUND.  ACCOMPANIED THE PILOT ON THE FLIGHT AND HE PERFORMED 23 MINUTES OF FLYING.  DURING THIS FLIGHT THE PILOT MADE A NORMAL TAKEOFF FROM THE AIRPORT, DURING CRUISE FLIGHT WE MADE TURNS AND HE ROCKED THE ACFT FROM SIDE TO SIDE GENTLY, AND THEN MADE A NORMAL APPROACH AND LANDING BACK AT THE DEPARTURE AIRPORT.  AT NO TIME DID WE DETECT THE ODOR FUEL IN THE CABIN.
